Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 13, 2014, 8:21 PM EDT for Fulton County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2014, 8:21 PM EDT (00:21 UTC)
- Expired
- Jun 14, 2014, 2:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Fulton County, NY
The radar
The Albany radar (KENX), 71 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
929
WGUS51 KALY 140021
FFWALY
NYC035-140615-
/O.NEW.KALY.FF.W.0012.140614T0021Z-140614T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
821 PM EDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN EASTERN NEW YORK...
THIS INCLUDES THE CITIES OF...JOHNSTOWN...GLOVERSVILLE...
* UNTIL 215 AM EDT
* AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WHICH
WILL BE ENOUGH TO PRODUCE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTHAMPTON
BEACH PUBLIC CAMPGROUND...CAROGA LAKE PUBLIC CAMPGROUND...
STRATFORD...NORTHVILLE...CRANBERRY CREEK AND CAROGA LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
&&
LAT...LON 4311 7474 4315 7469 4327 7469 4321 7450
4323 7435 4320 7431 4321 7422 4324 7421
4324 7415 4299 7410 4299 7453 4306 7476
$$1 follow-up statement
566
WGUS71 KALY 140613
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
213 AM EDT SAT JUN 14 2014
NYC035-140623-
/O.EXP.KALY.FF.W.0012.000000T0000Z-140614T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON NY-
213 AM EDT SAT JUN 14 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 AM EDT FOR FULTON
COUNTY...
THE RAINFALL HAS ENDED ACROSS THE AREA.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
LAT...LON 4311 7474 4315 7469 4327 7469 4321 7450
4323 7435 4320 7431 4321 7422 4324 7421
4324 7415 4299 7410 4299 7453 4306 7476
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 7:19 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 13, 7:19 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 719 PM EDT FRI JUN 13 2014 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST THIS EVENING INTO TONIGHT...WITH RAIN SHOWERS AND THUNDERSTORMS. SOME OF THE RAIN MAY FALL HEAVY AT TIMES. BEHIND THIS FRONTAL BOUNDARY...LESS HUMID AIR AND DRY CONDITIONS WILL RETURN FOR THE WEEKEND...WITH ABOVE NORMAL TEMPERATURES EXPECTED BY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 637 PM EDT...A COLD FRONT IS MOVING TOWARDS THE AREA FROM WEST-CENTRAL NEW YORK...WITH A WARM FRONT DRAPED ACROSS OUR AREA. ONE LINE OF CONVECTION IS WEAKENING AS ITS MOVING TOWARDS THE HUDSON VALLEY. THIS LINE PRODUCED FLASH FLOODING IN PARTS OF THE CENTRAL MOHAWK VALLEY. YET ANOTHER LINE OF SHOWERS AND THUNDERSTORMS...WHICH IS JUST AHEAD OF THE SFC COLD FRONT...IS MOVING TOWARDS OUR REGION FROM CENTRAL NY. SOME BREAKS IN THE CLOUDS HAVE OCCURRED...ALLOWING FOR SOME SFC BASED INSTABILITY TO BE IN PLACE. THE LATEST LAPS GUIDANCE SUGGESTS THERE IS UP TO 1000 J/KG OF CAPE...WITH THE HIGHEST VALUES IN OUR FAR WESTERN AND SOUTHERN AREAS. THIS LIMITED INSTABILITY AND POOR LAPSE RATES ALOFT WILL KEEP THE THREAT FOR STRONG TO SEVERE STORMS THIS EVENING AT A MINIMUM. ALSO...0-6 KM BULK SHEAR IS ONLY ABOUT 20 KTS AT BEST...SO THERE/S NOT MUCH SUGGESTING THE POTENTIAL FOR WIDESPREAD SEVERE STORMS. STILL...WITH ENOUGH LARGE SCALE FORCING IN PLACE...WE CANNOT TOTALLY RULE OUT A ROGUE STORM CONTAINING STRONG WIND GUSTS SOMEWHERE WITHIN OUR AREA. SPC CONTINUES A SEE TEXT AREA FOR THE SOUTHERN PORTION OF OUR REGION. ALSO...WITH PWATS ABOVE NORMAL...HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORM...WITH THE POTENTIAL FOR AN ISOLATED FLASH FLOOD /SUCH AS WHAT OCCURRED IN MONTGOMERY COUNTY/ AND LOCALIZED MINOR POOR DRAINAGE FLOODING. SEE OF HYDRO DISCUSSION FOR DETAILS ON HOW WE EXPECT THIS TO IMPACT OUR REGION. THE THREAT FOR RAIN/THUNDER WILL END FROM WEST TO EAST BEGINNING ABOUT MIDNIGHT OR SO AS THE FRONT FINALLY MOVES ACROSS THE AREA. IT MAY TAKE UNTIL NEARLY SUNRISE FOR THE FRONT TO MAKE IT INTO WESTERN NEW ENGLAND. MIN TEMPS OVERNIGHT LOOK TO RANGE FROM THE UPPER 40S IN THE ADIRONDACKS TO THE MID 60S IN THE MID HUDSON VALLEY AND NW CT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN PARTS OF THE AREA ON SATURDAY. THIS WILL ALLOW FOR SOME CLOUDS AND PERHAPS A SPRINKLE OVER THE ADIRONDACKS. OTHERWISE...SKIES WILL BE PARTLY TO MOSTLY SUNNY OVER THE REMAINDER OF THE AREA WITH A COOL NW BREEZE. IT WILL BE NOTICEABLY LESS HUMID THAN RECENT DAYS AND MAX TEMPS WILL BE BELOW NORMAL FOR MID JUNE WITH HIGHS ONLY MID 60S TO MID 70S. SFC HIGH PRESSURE WILL START TO MOVE TOWARDS THE AREA FROM THE GREAT LAKES/OHIO VALLEY FOR SAT NIGHT THROUGH SUNDAY NIGHT. THIS WILL ALLOW FOR DRY WEATHER AND QUIET WEATHER...WITH RIDGING BUILDING AT 500 HPA. MIN TEMPS ON BOTH SAT AND SUN NIGHTS WILL RANGE FROM THE LOW 40S TO LOW 50S...WITH HIGHS ON SUNDAY MAINLY IN THE 70S TO NEAR 80. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE LONG TERM PERIOD LOOKS TO FEATURE VERY WARM AND HUMID CONDITIONS WITH SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MOST RAIN MAY ACTUALLY FALL DURING THE MID WEEK PERIOD WHEN A STALLED FRONTAL BOUNDARY IS ACROSS OUR REGION TUESDAY THROUGH FRIDAY. HERE ARE SOME SPECIFICS... THE EXTENDED STILL STARTS OUT WITH INCREASINGLY WARM HUMID BUT RAIN FREE WEATHER MONDAY MORNING AS HIGH PRESSURE MOVES OFFSHORE AND PUMPS A SOUTHWESTERLY FLOW IN OUR DIRECTION...SENDING H850 TEMPERATURES WELL INTO THE TEENS. MONDAY AFTERNOON INTO EARLY TUESDAY A COLD FRONT IS STILL FORECAST TO MOVE ACROSS THE REGION AND STALL. THUS THERE WILL SCATTERED SHOWERS AND THUNDERSTORMS STARTING ON MONDAY AFTERNOON AND CONTINUING FOR MUCH OF THE REMAINDER OF THE WEEK. THE HIGHS WILL GENERALLY BE IN THE MID 70S TO MID 80S EACH DAY WITH LOWS GENERALLY IN THE MID 50S TO MID 60S EACH DAY. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... A BAND OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS EVENING WILL SLOWLY TRACKS NORTHEAST. ACKNOWLEDGING TEMPO FOR THUNDERSTORMS AND MVFR CONDITIONS AT KPOU WITH SOME IFR CONDITIONS EXPECTED AT KPSF. OTHERWISE MUCH OF THE FA WILL HAVE MVFR CONDITIONS FOR MUCH OF THE OVERNIGHT PERIOD. ONCE THE SHOWERS AND THUNDERSTORMS EXIT SHORTLY AFTER MIDNIGHT... SOME LOW CLOUDS AND FOG COULD CONTRIBUTE TO PREDOMINANT LOW MVFR CONDITIONS. BY SUNRISE...OR A BIT AFTER...CLOUDS SHOULD BECOME SCATTERED AND VFR CONDITIONS SHOULD PREVAIL THROUGH THE REST OF THE DAY ON SATURDAY. LIGHT AND VARIABLE WINDS TONIGHT. WINDS SHOULD THEN BECOME NORTHWEST AT AROUND 10 KT AFTER SUNRISE TOMORROW AND GUST NEAR 20 KT THROUGH MIDDAY TOMORROW. OUTLOOK... SATURDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. MONDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. TUESDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. TUESDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. WEDNESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. && .FIRE WEATHER... A FRONTAL BOUNDARY WILL BRING MORE SHOWERS AND THUNDERSTORMS TO THE REGION THIS EVENING INTO TONIGHT...ALLOWING FOR YET ANOTHER WETTING RAINFALL. HOWEVER...DRY WEATHER WILL RETURN FOR THE WEEKEND AS HIGH PRESSURE MOVES TOWARDS THE AREA. RH VALUES WILL DROP TO 40-55 PERCENT ON SATURDAY AFTN...AND 30-40 PERCENT ON SUNDAY AFTN. LIGHT WINDS TONIGHT WILL BECOME W-NW ON SATURDAY AT 10-20 MPH. WINDS WILL BE LIGHTER ON SUNDAY...GENERALLY NW AT 5-15 MPH. && .HYDROLOGY... WITH A WARM FRONT MOVING ACROSS THE AREA...STEADY RAINFALL THIS MORNING ALLOWED MOST BASINS TO SEE BETWEEN ONE HALF INCH TO ONE INCH OF RAINFALL. OVER THE PAST FEW DAYS...STORM TOTAL RAINFALL AMOUNTS HAVE BEEN UP TO THREE INCHES...WITH THE HIGHEST AMOUNTS OVER THE ADIRONDACKS AND UPPER MOHAWK VALLEY. THIS RAINFALL HAS CAUSED THE GROUND TO BE RATHER WET...LOWERING THE AMOUNT OF RAINFALL NEEDED TO CAUSE FLOODING. ALTHOUGH STREAM FLOWS HAVE BEEN LOW...THEY HAVE BEEN STARTING TO RISE THIS AFTERNOON AS A RESULT OF THE ONGOING RAINFALL. A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OCCUR THROUGH TONIGHT. AN ADDITIONAL ONE HALF TO TWO INCHES OF RAINFALL IS POSSIBLE. IF THE HEAVIEST RAINFALL OCCURS OVER THE AREAS THAT HAVE RECENTLY SEEN HEAVY RAINFALL...THEN AN ISOLATED FLASH FLOOD MAY OCCUR. THIS HAS ALREADY OCCURRED IN MONTGOMERY COUNTY...AND MAY ALSO POSSIBLY OCCUR IN SARATOGA COUNTY. AT THIS POINT...WE DON/T EXPECT VERY MUCH RIVER FLOODING...BUT THERE MAY BE SOME SIGNIFICANT RISES...ESPECIALLY ON THE SMALLER STREAMS AND CREEKS. THE ONLY RIVER POINT THAT COULD POSSIBLY REACH FLOOD STAGE WOULD BE THE CANAJOHARIE CREEK AT CANAJOHARIE...AS THIS STREAM IS RATHER FLASHY...AND HAS ALREADY SEEN REPEATED SHOWERS/THUNDERSTORMS THIS AFTERNOON...WHICH LED TO RAPID RISES ON THE RIVER. THREE FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR MONTGOMERY...SARATOGA AND SOUTHERN HERKIMER COUNTIES. OTHERWISE...PONDING OF WATER ON ROADWAYS...AS WELL AS PONDING IN FIELDS...URBAN AREAS...LOW LYING AREAS...AND OTHER POOR DRAINAGE AREAS LOOKS TO OCCUR THROUGH TONIGHT DUE TO THE BRIEF BURSTS OF HEAVY RAINFALL. ONCE THE COLD FRONT PASSES THROUGH FROM WEST TO EAST...THE THREAT FOR RAIN WILL END...AND SO WILL ANY HYDROLOGIC CONCERNS. HIGH PRESSURE WILL ALLOW FOR DRY WEATHER TO RETURN FOR THE WEEKEND AND INTO THE START OF NEXT WEEK. THIS WILL ALLOW FOR ANY HIGH WATER TO RECEDE AND GROUND CONDITIONS TO START TO DRY OUT. BY THE MIDDLE OF NEXT WEEK...ANOTHER FRONTAL BOUNDARY WILL RETURN THE THREAT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS FRONT COULD POTENTIALLY STALL NEAR THE REGION...SO WE WILL HAVE TO MONITOR THE POTENTIAL FOR THAT...AS THAT COULD BRING REPEATED PERIODS OF RAINFALL TO THE SAME AREAS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...FRUGIS NEAR TERM...FRUGIS SHORT TERM...FRUGIS LONG TERM...11 AVIATION...11/NAS FIRE WEATHER...FRUGIS HYDROLOGY...FRUGIS
Hazardous weather outlook, Jun 13, 4:19 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 419 PM EDT FRI JUN 13 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 419 PM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...PRODUCING PONDING OF WATER ON ROADWAYS...AND POOR DRAINAGE FLOODING OF LOW LYING AND URBAN AREAS. IF REPEATED HEAVY RAINFALL OCCURS OVER THE SAME LOCATION...THEN AN ISOLATED FLASH FLOOD CANNOT BE RULED OUT. AN ISOLATED STRONG WIND GUST CANNOT BE RULED OUT WITHIN ANY THUNDERSTORM AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY BETWEEN MONDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND ANY REPORTS OF THUNDERSTORM WIND DAMAGE OR RAINFALL AMOUNTS AS WELL AS ANY REPORTS OF FLOODING OR NEAR BANKFULL STREAMS AND RIVERS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 13, 2:29 PM EDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
229 PM EDT FRI JUN 13 2014
NYZ032-033-038-131930-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
229 PM EDT FRI JUN 13 2014
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND
HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NORTHWOOD TO 13 MILES SOUTHWEST OF WEST WINFIELD...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF HINCKLEY TO 13 MILES WEST OF
HARTWICK...AND MOVING EAST AT 15 MPH.
PONDING OF WATER ON ROADWAYS IS POSSIBLE AS WELL AS VISIBILITIES
BRIEFLY REDUCED TO A HALF MILE OR LESS.
THUNDERSTORMS WILL BE NEAR...
COLD BROOK BY 235 PM EDT
FRANKFORT AND CEDARVILLE BY 240 PM EDT
OHIO AND NEWPORT BY 245 PM EDT
ILION BY 250 PM EDT
MOHAWK...MIDDLEVILLE AND HERKIMER BY 300 PM EDT
JORDANVILLE BY 320 PM EDT
LAT...LON 4322 7508 4326 7516 4330 7515 4334 7509
4351 7510 4355 7466 4311 7478 4288 7482
4289 7487 4284 7488 4282 7490 4290 7509
4285 7514 4285 7521 4306 7522
TIME...MOT...LOC 1828Z 266DEG 12KT 4343 7501 4271 7524Local storm report, Jun 13, 5:23 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
523 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM FLASH FLOOD 1 E YOSTS 42.91N 74.44W
06/13/2014 MONTGOMERY NY TRAINED SPOTTER
3 TO 4 INCHES OF WATER FLOWING ACROSS STATE ROUTE 5.
&&
EVENT NUMBER ALY1400103
11Local storm report, Jun 13, 6:07 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
607 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD RANDALL 42.91N 74.44W
06/13/2014 MONTGOMERY NY LAW ENFORCEMENT
ROUTE 5S HAS DEBRIS AND WATER FLOWING ACROSS RD BETWEEN
BORDEN RD. AND ARGERSINGER RD. AS THE VAN WIE CREEK HAS
FLOODED.
&&
EVENT NUMBER ALY1400104
11Local storm report, Jun 13, 7:14 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
714 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD FORT JOHNSON 42.96N 74.24W
06/13/2014 MONTGOMERY NY FACEBOOK
ROUTE 67 CLOSED FROM FORT JOHNSON TO FMCC
&&
EVENT NUMBER ALY1400105
FRUGISLocal storm report, Jun 13, 8:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
813 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD 1 N WILEY CORNERS 43.12N 74.01W
06/13/2014 SARATOGA NY TRAINED SPOTTER
WATER OVER CULVERTS ON LAKE NANCY RD. CADMAN CREEK
BANKFULL.
&&
EVENT NUMBER ALY1400106
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:33 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Saratoga, Washington | 3 hr |
| Jun 13, 11:39 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jun 14, 10:00 AM EDT | River Flood Warning | ALY | Oneida | 11 hr |
Nearby
Flash Flood Warnings in New York, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.